HAROLD D. LEVINE, M.D., F.A.C.P.
This content is PDF only. Please click on the PDF icon to access.
Seven patients developed abnormal rapid cardiac rhythms (idio-ventricular rhythms, paroxysmal ventricular tachycardia or interference and dissociation) during a recent fifteen and one-half month experience with digitoxin at the Peter Bent Brigham Hospital. Because they seemed more frequent and insidious than with digitalis leaf the incidence and manner of these toxic reactions were studied in this group and in a comparable group which had received digitalis leaf.
From February 1, 1943 through May 31, 1945 inclusive, 5,082 patients were treated in the Medical Service. Of this group, 940 (or 18.5 per cent) had heart disease. In the vast majority (15.5 per
LEVINE HD. ABNORMAL RAPID RHYTHMS ASSOCIATED WITH DIGITOXIN THERAPY*. Ann Intern Med. 1948;29:822–837. doi: https://doi.org/10.7326/0003-4819-29-5-822
Download citation file:
Published: Ann Intern Med. 1948;29(5):822-837.
Education and Training, Hospital Medicine.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use